Illinois Journal of Mathematics

Inequalities for reproducing Kernel spaces

Jacob Burbea

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 1 (1983), 130-137.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065418

Digital Object Identifier
doi:10.1215/ijm/1256065418

Mathematical Reviews number (MathSciNet)
MR684548

Zentralblatt MATH identifier
0487.30005

Subjects
Primary: 30C40: Kernel functions and applications
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions

Citation

Burbea, Jacob. Inequalities for reproducing Kernel spaces. Illinois J. Math. 27 (1983), no. 1, 130--137. doi:10.1215/ijm/1256065418. https://projecteuclid.org/euclid.ijm/1256065418


Export citation